MathSciNet Relay Station
MathSciNet bibliographic data
MR77087 46.2X
Hanner, Olof On the uniform convexity of $L^p$ and $l^p$ . Ark. Mat. 3 (1956), 239–244.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement